Are all ssri's and snri's likely to cause sexual dysfunction? Are there some less likely to cause it than others? I have been on prozac, paxil, citalopram and escitalopram and all of them caused sexual side effects. A lot of people say try wellbutrin but I live in the uk and it's not avalibe here.
Hi, it sounds that you are particularly sensitive to this side effect where SSRI's and SNRI's are considered. You may want to discuss with your doctor about trying a Tricyclic antidepressant such as Amitriptyline? FYI, i also live in the UK and Wellbutrin/Bupropion is prescribed in the South West where i am
- Paxil Drug Information
- Prozac Drug Information
- Citalopram Drug Information
- Escitalopram Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2015 • 1 answer
Depression - I seem to get very physically sick on all of the SSRI and SNRI medications. Iam either?
Posted 18 Oct 2015 • 3 answers
Posted 25 Dec 2016 • 1 answer
Posted 16 Jan 2017 • 2 answers
Posted 13 Nov 2017 • 2 answers